# SDR DALA2024050805021

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-215
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACKS X=-22, X=-44.5 BTW STA Y=200 TO Y=215. SUMMARY OF NRC 00343: SEAT TRACKS X=-22, X=-44.5 BTW STA Y=200 TO Y=215 WERE REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5. (LP #0331571)
